# SDR CALA2013121693750

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 93,885 hours, 14,731 cycles
- Engine: Pwa PW4060
- System (JASC): 2720 · Rudder Control System
- Part: Handle
- Condition: Defective
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SIDE, RUDDER PEDAL ADJUST KNOB DOES NOT ENGAGE DETENTS, PEDALS CAN SLIP FWD.  R & R CRANK HANDLE ON CRANK ASSEMBLY IAW AMM 27-21-06, OPERATIONS CHECKED NORMAL.
